Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 309, NWS Atlanta, GA

August 10, 2020Talbot County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2020, 4:48 PM EDT for Talbot County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2020, 4:48 PM EDT (20:48 UTC)
Expired
Aug 10, 2020, 5:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Talbot County, GA

The radar

The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS52 KFFC 102048
SVRFFC
GAC263-102130-
/O.NEW.KFFC.SV.W.0309.200810T2048Z-200810T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
448 PM EDT Mon Aug 10 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Talbot County in west central Georgia...

* Until 530 PM EDT.

* At 448 PM EDT, a severe thunderstorm was located over Talbotton,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Talbotton, Woodland, Junction City, Geneva, Juniper, Baldwinville,
  Baughville, Olive Branch, Po Biddy Crossroads, Box Springs,
  Pleasant Hill, Prattsburg and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3280 8468 3282 8444 3284 8442 3279 8439
      3278 8435 3276 8433 3268 8434 3268 8437
      3264 8438 3261 8441 3256 8441 3256 8449
      3254 8451 3255 8455 3253 8456 3252 8469
      3256 8467 3257 8470
TIME...MOT...LOC 2048Z 257DEG 7KT 3272 8455 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
080 
WWUS52 KFFC 102116
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Mon Aug 10 2020

GAC263-102130-
/O.CON.KFFC.SV.W.0309.000000T0000Z-200810T2130Z/
Talbot GA-
516 PM EDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR TALBOT COUNTY...

At 516 PM EDT, a severe thunderstorm was located near Po Biddy
Crossroads, or near Talbotton, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Talbotton, Woodland, Junction City, Geneva, Juniper, Baldwinville,
Baughville, Olive Branch, Po Biddy Crossroads, Box Springs, Pleasant
Hill, Prattsburg and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3282 8444 3284 8442 3279 8439 3278 8435
      3276 8433 3268 8434 3268 8437 3264 8438
      3261 8441 3256 8441 3256 8449 3254 8451
      3255 8455 3253 8456 3252 8469 3256 8467
      3257 8470 3280 8468
TIME...MOT...LOC 2116Z 257DEG 7KT 3273 8449 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:35 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 10, 3:35 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Mon Aug 10 2020

.SHORT TERM /Tonight through Tuesday Night/...

Numerous showers and thunderstorms are ongoing across the forecast
area, and will continue through the remainder of the afternoon and
evening. Clearing skies this morning and early afternoon allowed for
quick diurnal heating and rapid destabilization, with SBCAPE values
reaching into the 2500-3500 J/kg range. A line of thunderstorms
associated with the shortwave embedded within the upper level NW
flow aloft continues to push southward, and has entered the northern
ATL metro area. This complex is expected to hold together through
the evening as it moves towards central Georgia. With greater than
originally anticipated across the forecast area, there is a chance
for several thunderstorms to become strong to severe. Damaging winds
will be the primary hazard with any severe thunderstorm that occur,
particularly in the vicinity of the shortwave disturbance. Locally
heavy rainfall, frequent lightning, and hail up to 1 inch in
diameter are also possible with any strong to severe thunderstorms
that occur. With calm winds and clearing skies during the
overnight hours, patchy fog and low stratus is possible in
locations over which heavy rain occurred this afternoon and
evening.

On Tuesday, shortwave energy should be positioned across central
Georgia. Sufficient moisture and instability will remain in place
across north Georgia for at least low-end chance PoPs. However, deep
moisture -- as indicated by dewpoints in the mid 70s and
precipitable water values over 2 inches -- in central Georgia
warrants continued high end chance to low end likely PoPs.
Considering weak steering flow and persistent convection, there is a
chance for some localized flooding concerns where heavier rain
remains for a  prolonged period. High temperatures on Tuesday are
expected to mainly range from the low to mid 90s. Combined with
ample moisture across the area, heat indices will range from 100 to
105 across much of the forecast area, but should remain just outside
of advisory criteria.

King

.LONG TERM /Wednesday through Monday/...

No major changes made to the extended forecast. All in all we are in
a typical summertime pattern with weak upper level flow and deep
layer moisture staying across the region. Expecting this pattern to
continue through the rest of the long term. The nature of the upper
flow will allow for weak short waves with abundant moisture to move
across the area and enhance diurnally driven precip chances through
the weekend. The daily convection should end shortly after the sun
goes down but there will be a few nights with precip continuing
through the midnight hour. With increased moisture and daytime highs
expected in the 90, heat indices in the 100 to 105 range can be
expected. Will keep a close eye on this as most days will come close
to heat advisory criteria through the beginning of next week.

01

&&

.AVIATION...
18Z Update...
Primarily VFR conditions are in place at all TAF sites as the
period begins, and in spite of some MVFR ceilings associated with
TSRA, should continue through the remainder of today. Scattered
TSRA is ongoing across the forecast area and is expected to
increase in coverage this afternoon as a line of storms in north
Georgia pushes south. A TEMPO group for TSRA is in place from
18-22Z, but will likely need to be extended in ensuing TAF
updates. Patchy fog and vsby restrictions are possible overnight
where heavy rain occurs, particularly in central Georgia near MCN.
While some gusty winds are expected with any TSRA that occurs,
the prevailing winds will remain W to NW through the period, at
5-8 kts this afternoon and 5 kts or less overnight.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  93  70  93 /  50  40  30  60
Atlanta         72  92  72  94 /  50  40  30  60
Blairsville     65  87  65  86 /  40  40  30  60
Cartersville    71  93  71  94 /  50  30  30  60
Columbus        73  93  73  96 /  50  50  30  70
Gainesville     71  91  71  91 /  40  30  30  60
Macon           72  94  72  94 /  50  50  50  60
Rome            71  94  71  95 /  40  30  20  60
Peachtree City  71  92  71  94 /  50  40  40  60
Vidalia         74  93  74  91 /  50  60  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....01
AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 12 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
415 AM EDT Mon Aug 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
415 AM EDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected over north and
central Georgia, most so this afternoon into tonight. A few storms
will be strong to severe with damaging winds, frequent lightning and
locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected Tuesday through
Sunday. A few storms will be strong to severe with damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia through the weekend. Tuesday and Wednesday will be
the hottest days with spotty heat indices of 105 to 110. Those outside
for prolonged periods should make sure to take precautions from the
heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Aug 10, 4:26 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Mon Aug 10 2020

GAZ047>049-059-060-071>073-082-102115-
Morgan GA-Putnam GA-Walton GA-Monroe GA-Baldwin GA-Bibb GA-Jones GA-
Jasper GA-Newton GA-
426 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...PUTNAM...SOUTHERN
WALTON...SOUTHEASTERN MONROE...NORTHWESTERN BALDWIN...NORTHERN
BIBB...JONES...JASPER AND NEWTON COUNTIES UNTIL 515 PM EDT...

At 425 PM EDT...a line of strong thunderstorms extended from Jersey
to near Godfrey to Willard to near Round Oak to near Dames Ferry,
moving southeast at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Covington, Eatonton, Madison, Gray, Monticello, Social Circle,
Oxford, Porterdale, Rutledge, Newborn, Mansfield, Shady Dale, Payne,
Buckhead, Jersey, Payne City, Stewart, Postell and Wayside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3280 8362 3290 8386 3299 8384 3320 8368
      3332 8373 3340 8390 3347 8394 3374 8391
      3369 8361 3358 8334 3310 8333 3280 8353
TIME...MOT...LOC 2025Z 325DEG 17KT 3369 8379 3350 8355 3333 8351 3314
8364 3299 8375

HAIL...0.75IN
WIND...40MPH
Local storm report, Aug 10, 4:33 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     3 SSW CONYERS           33.62N  84.05W
08/10/2020                   ROCKDALE           GA   EMERGENCY MNGR

            MUTLIPLE TREES DOWN ALONG HWY 138 AND GRANADE RD SW.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC2001085

DJN
Local storm report, Aug 10, 4:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     1 NNW MAGNET            33.58N  84.03W
08/10/2020                   ROCKDALE           GA   EMERGENCY MNGR

            LARGE TREE DOWN ON POWERLINES OFF COWAN ROAD SE. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC2001086

DJN
Local storm report, Aug 10, 4:39 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     3 WNW CENTERVILLE       33.82N  84.08W
08/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            TREE DOWN ON POWERLINES ALONG CLIFFVIEW DRIVE IN
            LILBURN. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC2001087

DJN
Special weather statement, Aug 10, 4:44 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Mon Aug 10 2020

GAZ078-079-089-102115-
Harris GA-Talbot GA-Muscogee GA-
444 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...TALBOT AND
NORTHEASTERN MUSCOGEE COUNTIES UNTIL 515 PM EDT...

At 444 PM EDT...a strong thunderstorm was over Olive Branch, or near
Talbotton...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Talbotton, Waverly Hall, Woodland, Junction City, Geneva, Upatoi,
Baldwinville, Baughville, Flint Hill, Olive Branch, Po Biddy
Crossroads, Box Springs, Pleasant Hill and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3282 8441 3279 8439 3263 8438 3261 8441
      3256 8441 3256 8449 3255 8449 3254 8451
      3255 8454 3254 8454 3255 8455 3254 8457
      3253 8456 3253 8465 3252 8468 3251 8475
      3285 8481
TIME...MOT...LOC 2044Z 265DEG 14KT 3267 8464

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 10, 4:46 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Mon Aug 10 2020

GAZ071-081-082-102115-
Monroe GA-Bibb GA-Crawford GA-
446 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...WESTERN
BIBB AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 515 PM EDT...

At 445 PM EDT...a strong thunderstorm was over Culloden, moving
southeast at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Roberta, Culloden, Payne City, Knoxville, Lizella, Lake
Tobesofkee, Sandy Point, Russellville and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3285 8412 3289 8412 3293 8409 3293 8406
      3295 8405 3295 8404 3286 8368 3265 8383
      3261 8394
TIME...MOT...LOC 2045Z 308DEG 17KT 3289 8406

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren30 min
Aug 9, 8:25 PM EDTSpecial Weather StatementFFCFayette35 min
Aug 9, 8:35 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale, Walton25 min
Aug 9, 8:38 PM EDTSpecial Weather StatementFFCOconee37 min
Aug 9, 8:39 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren17 min
Aug 9, 8:51 PM EDTSpecial Weather StatementFFCMorgan24 min
Aug 9, 8:56 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton34 min
Aug 9, 9:04 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 9, 9:11 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more49 min
Aug 9, 9:25 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam, Walton35 min
Aug 9, 9:56 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam34 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCButts, Jasper, Spalding44 min
Aug 9, 10:38 PM EDTSpecial Weather StatementFFCJasper37 min
Aug 9, 10:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Aug 9, 11:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 11:12 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 9, 11:28 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe47 min
Aug 10, 12:07 AM EDTSpecial Weather StatementFFCDooly23 min
Aug 10, 12:13 AM EDTSpecial Weather StatementFFCBibb, Crawford32 min
Aug 10, 12:45 AM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 1:14 AM EDTSpecial Weather StatementFFCUpson31 min
Aug 10, 1:43 AM EDTSpecial Weather StatementFFCCrisp32 min
Aug 10, 1:45 AM EDTSpecial Weather StatementFFCUpson30 min
Aug 10, 1:07 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Union, Whitfield38 min
Aug 10, 1:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 10, 1:32 PM EDTSpecial Weather StatementFFCHall28 min
Aug 10, 1:40 PM EDTSpecial Weather StatementFFCGilmer, Gordon50 min
Aug 10, 2:01 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Aug 10, 2:10 PM EDTSpecial Weather StatementFFCBanks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more50 min
Aug 10, 2:31 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding44 min
Aug 10, 2:33 PM EDTSpecial Weather StatementFFCSumter42 min
Aug 10, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth51 min
Aug 10, 2:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more51 min
Aug 10, 2:57 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker33 min
Aug 10, 3:07 PM EDTSpecial Weather StatementFFCGreene53 min
Aug 10, 3:09 PM EDTSpecial Weather StatementFFCButts, Lamar, Newton51 min
Aug 10, 3:13 PM EDTSpecial Weather StatementFFCSumter47 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCClayton, Rockdale44 min
Aug 10, 3:17 PM EDTSpecial Weather StatementFFCMorgan, Walton43 min
Aug 10, 3:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Aug 10, 3:19 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro38 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Rockdale38 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 10, 3:38 PM EDTSpecial Weather StatementFFCWilkes37 min
Aug 10, 3:45 PM EDTSevere Thunderstorm WarningFFCMonroe45 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale44 min
Aug 10, 3:54 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette36 min
Aug 10, 3:55 PM EDTSpecial Weather StatementFFCDodge35 min
Aug 10, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Aug 10, 4:01 PM EDTSpecial Weather StatementFFCFloyd, Polk44 min
Aug 10, 4:08 PM EDTSpecial Weather StatementFFCWebster37 min
Aug 10, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 10, 4:26 PM EDTSpecial Weather StatementFFCJasper, Jones, Morgan, Newton, Putnam49 min
Aug 10, 4:44 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 10, 4:46 PM EDTSpecial Weather StatementFFCCrawford29 min
Aug 10, 4:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Aug 10, 4:53 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock37 min
Aug 10, 5:07 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson38 min
Aug 10, 5:11 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup20 min
Aug 10, 5:14 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee46 min
Aug 10, 5:17 PM EDTSpecial Weather StatementFFCCrawford43 min
Aug 10, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
Aug 10, 5:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington, Wilkinson37 min
Aug 10, 5:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min
Aug 10, 5:37 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether38 min
Aug 10, 5:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 10, 5:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen43 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson37 min
Aug 10, 5:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Aug 10, 6:00 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Aug 10, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Treutlen44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.